# SDR 9903909911

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 77,019 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR SOUNDED WITH PASSENGER REPORTING STRANGE ODOR IN BACK OF CABIN.  FLIGHT WAS RETURNED TO BHM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HEAT EXCHANGERS.
